Abstract:
A strongly regular graph Γ with eigenvalue m−1 is called exceptional if it does not belong to the following list: (1) the union of isolated m-cliques, (2) a pseudogeometric graph for pGt(t+m−1,t), (3) the completion to a pseudogeometric graph for pGm(s,m−1), (4) a graph in the half case with parameters (4μ+1,2μ,μ−1,μ), √4μ+1=m−1. We find parameters of exceptional strongly regular graphs with nonleading eigenvalue 3.
Keywords:
strongly regular graph, eigenvalue of a graph.
This publication is cited in the following 11 articles:
A. K. Gutnova, A. A. Makhnev, “On Graphs Whose Local Subgraphs Are Pseudogeometric For GQ(4,t)”, Dokl. Math., 91:3 (2015), 371–375
K. S. Efimov, A. A. Makhnev, “on Graphs With in Strongly Regular Local Subgraphs Having Parameters (88,27,6,9)”, Dokl. Math., 91:1 (2015), 80–83
Makhnev A.A., Paduchikh D.V., “On Extensions of Small Strongly Regular Graphs With Eigenvalue 3”, Dokl. Math., 92:1 (2015), 482–486
A. A. Makhnev, “Silno regulyarnye grafy so vtorym sobstvennym znacheniem 4 i ikh rasshireniya”, Tr. In-ta matem., 23:2 (2015), 82–87
A. A. Makhnev, D. V. Paduchikh, “Distance regular graphs in which local subgraphs are strongly regular graphs with the second eigenvalue at most 3”, Dokl. Math., 92:2 (2015), 568
A. A. Makhnev, M. S. Samoilenko, “Automorphisms of a Strongly Regular Graph With Parameters (276,75,10,24)”, Dokl. Math., 90:1 (2014), 485–488
A. A. Makhnev, A. A. Tokbaeva, “On Graphs With Strongly Regular Local Subgraphs With Parameters (196,45,4,12)”, Dokl. Math., 89:3 (2014), 276–278
Kagazezheva A.M., Makhnev A.A., “On Graphs With Strongly Regular Local Subgraphs With Parameters (111,30,5,9) Or (169,42,5,12)”, Dokl. Math., 89:3 (2014), 283–286
Makhnev A.A., Paduchikh D.V., “On Extensions of Exceptional Strongly Regular Graphs With Eigenvalue 3”, Dokl. Math., 89:3 (2014), 354–358
Belousov I.N., Makhnev A.A., “On Extensions of Strongly Regular Graphs Without Triangles With Eigenvalue 3”, Dokl. Math., 90:1 (2014), 395–398
Makhnev A.A., Paduchikh D.V., “On Graphs Whose Local Subgraphs Are Strongly Regular With Parameters (144,39,6,12)”, Dokl. Math., 89:2 (2014), 235–238